# SDR AALA20020379

- Difficulty date: March 31, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N339AA
- Make and model: Boeing 767223
- Aircraft serial: 22336
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: S210T160113
- Part serial: 62A0304
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - FLT 15 - EN ROUTE JFK-LAX - SHORTLY AFTER TAKEOFF EICAS MESSAGE INDICATED NO NR 1 AND 2 CABIN ALTIMETER INDICATION.  MANUAL MODE ALLOWED LIMITED VALVE CONTROL.  RETURNED TO JFK AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED NR 1 AUTO PRESSURE CONTROLLER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
